# SDR NOCA11111

- Difficulty date: November 5, 2011
- Submitted: November 5, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2720 · Rudder Control System
- Part: Pca
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

A/C REQUIRES 4 1/2 LEFT RUDDER TRIM FOR STRAIGHT AND LEVEL FLT WITH CONTROL WHEEL AT 0 IN CRUISE AT FL 340 MACH .80.  REPLACED ALL 3 RUDDER POWER CONTROL ACTUATOR PER MM 27-21-02 REPLACED RUDDER RATIO CHANGER ACTUATOR PER MM 27-21-15 REPLACED ALL AUTOPILOT SERVO AS PER MM 22-13-01 REPLACED RUDDER RATIO CHANGER MODULE PER MM 27-09-00 REPLACED LEFT AILERON LOCK OUT ACTUATOR PER MM 27-11-44, REPLACE RUDDER TRIM KNOB PER SB 76727-0134  ACCOMPLISH AILERON RIG PER MM 27-11-00 ACCOMPLISH FLAP RIG PER MM 27-51-00 ACCOMPLISH ELEVATOR RIG PER MM 27-31-00 ACCOMPLISHED RIG RUDDER SYSTEM PER MM 27-21-00.
